MathSciNet Relay Station
MathSciNet bibliographic data
MR1131949 58B20 (62B99)
Friedrich, Thomas Die Fisher-Information und symplektische Strukturen. (German) [The Fisher information and symplectic structures] Math. Nachr. 153 (1991), 273–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement